Disphosphonates to treat multiple myeloma associated hypercalcaemia: Effect of aminohydroxybutylidene-disphosphonate (AHBuDP)

G. Attardo-Parrinello, F. Crema, G. Merlini, A. Spaghi, M. L. Fiorentini

Research output: Contribution to journalArticle

Abstract

The effects of a new aminodisphosphonate, aminohydroxybutylidene-disphosphonate (AHBuDP) in a 61 years old woman, affected by multiple myeloma with osteolytic lesions and hypercalcemia, are described. AHBuDP infusions induced a fast decrease in calcium levels, improvement of renal function and a relief in bone pain. Serum calcium remained normal up to four weeks after stopping AHBuDP, when the patient died of pneumonia.

Original languageEnglish
Pages (from-to)75-76
Number of pages2
JournalMedicina - Rivista della Enciclopedia Medica Italiana
Volume8
Issue number1
Publication statusPublished - 1988

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Disphosphonates to treat multiple myeloma associated hypercalcaemia: Effect of aminohydroxybutylidene-disphosphonate (AHBuDP)'. Together they form a unique fingerprint.

  • Cite this